| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 25-28


D. Villa-Hernandez
      Zeta functions of Burnside rings for symmetric and alternating groups
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1207-1220.

B. Humera, Z. Raza
      On subgroups lattice of quasidihedral group
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1221-1225.

Y. Ceven
      N-ideals of rings
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1227-1232.

Y. Aydin, A. Pancar
      On subrings of rings
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1233-1236.

Qingfeng Xiao
      The (P,Q) generalized reflexive extremal rank solutions of a matrix equation
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1237-1248.

K. S. Sreeranjini, V. Madhukar Mallayya
      Semi magic squares as a field
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1249-1256.

F. A. M. Aldosary, A. M. A. Alfadli
      Left quasi-Noetherian modules
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1257-1271.

C. Visan
      Symmetric extensions of a valuation on a field K to K(X1,..., Xn)
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1273-1288.

R. Perumal, R. Balakrishnan
      Left bipotent seminear-rings
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1289-1295.

F. Yuzbasi Eryilmaz, S. Eren
      A variation of rad-\oplus-supplemented modules
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1297-1301.

F. Yuzbasi Eryilmaz, S. Eren
      Generalization of \oplus-\delta-supplemented modules
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1303-1308.

V. Saravanan, D. Sivakumar
      Properties of intuitionistic fuzzy normal subsemirings of a semiring
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1309-1318.

Pei Huisheng
      A note on semigroups of linear transformations with invariant subspaces
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1319-1324.

A. K. Jabbar
      On locally Artinian modules
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1325-1334.

S. K. Choubey, B. M. Pandeya, A. J. Gupta
      Amply weak rad-supplemented modules
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1335-1341.

J. Ravi Sankar, S. Meena
      Changing and unchanging domination number of a commutative ring
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1343-1352.

S. Hussain, R. Siddiqui
      Projected five term relation in TB^2_2(F)
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1353-1363.

S. D. Toure, M. Sanghare, I. Labou
      On weakly commutative SCI-rings and generalized commutative SCS-rings
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1365-1369.

R. Biswas
      Region algebra, theory of objects & theory of numbers
      International Journal of Algebra, Vol. 6, 2012, no. 25-28, 1371-1417.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |